# SDR 99ZZZX4120

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61CU
- Make and model: Snias AS350B
- Aircraft serial: 1636
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER UNIT FAILED WITHIN 1.1 HOURS.
